# SDR HALA2019121607327

- Difficulty date: December 16, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N399HA
- Make and model: Airbus A330-243
- Aircraft serial: 1496
- Aircraft time: 26,463 hours, 4,112 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Corroded
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H CHECK, LEFT NBR 5 SLAT TRAILING EDGE WEDGE FOUND CORRODED AT THE TOP SURFACE OUTBOARD END. CUTOUT DAMAGED AREA AND INSTALLED A REPAIR DOUBLER PER ER/A 581884-14. LP 1404569
